# SDR UPS203052

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE BOTTOM FLOOR BEAM AT STATION 312, LBL 3, 20, 45 AND WL 208.  MAINTENANCE REMOVED CORROSION, FABRICATED REPAIR PARTS, TREATED AND INSTALLED PER SRM 51-10-6, 53-10-1 AND UPS EO 727-5310-6890A.
